# SDR DALA2022082905792

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 90,438 hours, 40,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 ESCAPE SLIDE ARMED CONDITION INDICATORS 2L KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: INSPECTED DOOR 2L AND OP TEST OK AS PER B757 AMM 52-11 CANNOT DUPLICATE FAULT. KNUCKLE BUSTER EXTENDS FINE. (2380496)
